# SDR RRXA003064

- Difficulty date: July 20, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,273 hours, 26,732 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: DOUGLAS
- Condition: Cracked
- Location: Sta 1650-1660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE FRAME ON THE R/H AFT SERVICE DOOR RT SIDE ABOVE DOOR LOCK AT STA 1650-1660, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED AND INSTALLED REPAIR IAW DC-8 SRM 52-2-0 FIG 2 SHEET 3.
